# SDR QXEA200800170

- Difficulty date: January 30, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 387 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK -  FOUND CORROSION ON STRINGER CLIP, STRINGER 23R AT FRAME 387 AFT SIDE.  REMOVED AND INSTALLED NEW STRINGER CLIP IAW DHC8 200 SRM 51-40-11.
